Academic Journals Database
Disseminating quality controlled scientific knowledge

Existence of multiple solutions for a p(x)-biharmonic equation

Author(s): Lin Li | Ling Ding | Wen-Wu Pan

Journal: Electronic Journal of Differential Equations
ISSN 1072-6691

Volume: 2013;
Issue: 139,;
Start page: 1;
Date: 2013;
Original page

Keywords: p(x)-biharmonic equation | Navier boundary condition | Multiple solutions | three critical points theorem | variational methods

In this article, we show the existence of at least three solutions to a Navier boundary problem involving the p(x)-biharmonic operator. The technical approach is mainly base on a three critical points theorem by Ricceri.

Tango Rapperswil
Tango Rapperswil

     Save time & money - Smart Internet Solutions